Advances in Fuzzy Mathematics (AFM)

 

Volume 12 Number 4  (2017)

 

 

CONTENTS

 

Ordering of Generalised Trapezoidal Fuzzy Numbers Based on Area Method Using Euler Line of Centroids
pp. 783-791
A. Hari Ganesh and M. Suresh

Perfect Vertex Domination in Fuzzy Soft graphs
pp. 793-799
T K Mathew Varkey and Rani Rajeevan

Multi-Criteria Optimization of SCN using Fuzzy Enhanced Evolutionary Algorithms (FEEA)
pp. 801-812
Kuldeep Ramprasad Meena and Neeraj Kumar

The Deficient Quartic Spline Interpolation
pp. 813-823
Anil Shukla and Y.P. Dubey

Hahn-Banach extension theorem in quasi-normed linear spaces
pp. 825–833
Gobardhan Rano

On Soft Compact, Sequentially Compact and Locally Compactness
pp. 835–844
Sayyed Jalil and B Surendranatha Reddy

Interval Valued Intuitionistic Fuzzy Sets of Second Type
pp. 845-853
K. Rajesh and R. Srinivasan

On the Eigenproblems of Nilpotent Lattice Matrices
pp. 855-866
Geena Joy and K. V. Thomas

A Value and Ambiguity-Based Ranking of Symmetric hexagonal Intuitionistic Fuzzy Numbers in Decision Making
pp. 867-879
A. Sahaya Sudha and K.R. Vijayalakshmi

New Intuitionistic Fuzzy Operator A (m,n) and An Application on Decision Making
pp. 881-895
NAGALINGAM R and RAJARAM S

 

Extension of TOPSIS using L1 Family of Distance Measures
pp. 897-908
V.Anandan and G.Uthra

 

An Intuitionistic Fuzzy Join Semi L- Filter

pp. 909-914

B. Anandh and F. Benedict


Application of Fuzzy Assignment Problem
pp. 911-939
Y.L.P.Thorani and N. Ravi Shankar

Equivalent Conditions for Irreducibility of Prime Spectrum of a Ring
pp. 941-944
A.V. S. N. Murty and M. N. Srinivas

Bipolar fuzzy near algebra over Bipolar fuzzy field
pp. 945–955
P. Narasimha Swamy, K. Vijay kumar, C. Saraswathi and T. Srinivas

On Fuzzy Simply Lindelöf Spaces
pp. 957-964
G. Thangaraj and S. Dharmasaraswathi

On Fuzzy Regular Generalized Weakly Closed Sets In Fuzzy Topological Space
pp. 965-975
Nitin Bhardwaj and Firdose Habib

 

On generalized (ф,ψ) - weak contractions in intuitionistic fuzzy metric spaces

pp. 977-989

Antima Sindersiya, Aklesh Pariya, Nirmala Gupta and V. H. Badshah

 

Intuitionistic Fuzzy γ Generalized Continuous Mappings

pp. 991-1006

Prema S and Jayanthi D

 

Intuitionistic Fuzzy Subfields of a Field with Respect to (T,S)-norm

pp. 1007-1015

B. Anandh & R. Giri

 

The New Approach to Traveling Salesman Problem using Branch and Bound Method with case study of Domino’s Pizza Centers

pp. 1017-1033

Ms. Nilofer and Dr. Mohd. Rizwanullah

 

The Number of Fuzzy Subgroups for finite Abelian p-Group of rank three

pp. 1035-1045

Amit Sehgal and Manjeet Jakhar

 

Fuzzy Regular Generalized α-Closed Sets and Fuzzy Regular Generalized α-Continuous Functions

pp. 1047-1066

Anjana Bhattacharyya

 

Application of Triangular Fuzzy Membership Matrix in the Study of Medical Diagnostic Model

pp. 1067-1075

L. Sujatha and J. Daphene Hyacinta

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact